SciELO - Scientific Electronic Library Online

 
vol.29 issue1SOME DIFFERENCE SEQUENCES DEFINED BY A SEQUENCE OF MODULUS FUNCTIONSGRAPHIC AND REPRESENTABLE FUZZIFYING MATROIDS author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

CORREA, Iván; ROY HENTZEL, Irvin  and  LABRA, Alicia. SOLVABILITY OF COMMUTATIVE RIGHT-NILALGEBRAS SATISFYING (b(aa))a = b((aa)a). Proyecciones (Antofagasta) [online]. 2010, vol.29, n.1, pp.9-15. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172010000100002.

We study commutative right-nilalgebras of right-nilindex four satisfying the identity (b(aa))a = b((aa)a). Our main result is that these algebras are solvable and not necessarily nilpotent. Our results require characteristic ? 2, 3, 5.

Keywords : Polynomial identity; Nilpotency; Solvability; Rightnilalgebra.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License